Hi. I am 33 weeks pregnant as I have less hemoglobin which is at 7.2 and furtine at 4.5 my doctor is giving iron sucrose through IV. First time when I took my body was out of my control became very light weighted, along with giddiness and depression. 2nd time when ii took sucrose I had diarrhea. Please suggest if I can go ahead with further doses. Or any alternative medication can solve my problem? My body is intolerant to oral iron.
32 years experience
Ask Free Question
As your Hb is too low you need injection and ther are other injections also and it is not known to cause the symptoms you said. You may have anxiety while taking IV
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Pregnant treatment